i am 6 weeks and 2 days pregnant. i took the first pill which is misferprostol and i bleeded for 24 hours later inserted the misoprostol and i continued bleeding for 5 hours but was not heavy. what could be the reason.?
Misoprostol is known for causing tears in the uterine lining resulting in a miscarriage. It is strongly warned against use by pregnant women and if a pregnant woman does choose to take the medication, then they are supposed to be made aware of the extreme risk (pretty much certain the pregnancy will abort) before beginning the medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Apr 2014 • 1 answer
Posted 21 Sep 2014 • 1 answer
I took the both tablets but after taking misoprostol I started bleeding after 10 hrs but no crampin?
Posted 27 Oct 2014 • 1 answer
Posted 11 May 2016 • 1 answer
Posted 17 Aug 2016 • 1 answer